How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 33520
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

Can Welchol cause fatigue or leg pain

Resolved Question:

Can Welchol cause fatigue or leg pain?
Submitted: 7 years ago via Patientsville.
Category: Medical
Expert:  Dr. Arun Phophalia replied 7 years ago.

Greetings.

 

Fatigue and muscle pain (myalgia) are known side effects of the Welchol. Please read the table 1 and 2 of the side effect section of the following resource;

 

http://www.rxlist.com/welchol-drug.htm

 

Please feel free for your follow up questions.

 

Dr. Arun

Dr. Arun Phophalia and other Medical Specialists are ready to help you